PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Stability and bifurcations in projective holomorphic dynamics

Volume 115 / 2018

François Berteloot, Fabrizio Bianchi Banach Center Publications 115 (2018), 37-71 MSC: 32H50, 32U40, 37F45, 37F50, 37H15. DOI: 10.4064/bc115-2

Abstract

We survey the classical theory of stability for rational maps and give a new proof based on potential and ergodic theoretic tools. We then exploit this approach to present a generalization of this theory which is valid in any dimension. This text is partially based on the lectures given by the first author at IMPAN during the Simons Semester Dynamical Systems held in Banach Center.

Authors

  • François BertelootUniversité Paul Sabatier
    Laboratoire Émile Picard
    118, route de Narbonne
    31062 Toulouse Cedex, France
    e-mail
  • Fabrizio BianchiImperial College London
    South Kensington Campus
    180, Queen’s Gate
    SW7 2AZ London, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image